Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4930
Title: Recent results on periodic solutions of the forced pendulum equation
Authors: Mawhin, J.
Issue Date: 1987
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: J. Mawhin, “Recent results on periodic solutions of the forced pendulum equation”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 119-129.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
19 (1987)
Abstract: Si descrivono i recenti progressi ottenuti nello studio delle soluzioni periodiche per l'equazione del pendolo forzato con attrito. Si dà particolare rilievo alla descrizione della struttura matematica dell’insieme delle funzioni forzanti per le quali esiste almeno una soluzione periodica.
The paper describes recent progress made in the study of periodic solutions for the forced pendulum equation with dissipation. Emphasis will be put on the description of the mathematical structure of the set of forcing functions for which at least one periodic solution exists.
URI: http://hdl.handle.net/10077/4930
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.19 (1987)

Files in This Item:
File Description SizeFormat 
MawhinRendMat19.pdf642.02 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.